Dr. Oz : Can Pain Medications Like Acetaminophen Cause Hearing Loss?
Ok, you have a headache coming on… What’s the first thing that you do? If you a reaching for Acetaminophen or Ibuprofen you might want to check out what Dr. Oz says on them.. Today, on the Dr. Oz October 10, 2012 show he talks about a 14 year old study that seems to indicate that pain meds like Acetaminophen and Ibuprofen can cause hearing loss.. He also talks about alternative medications that you can take to help prevent hearing damage.
I have heard of Acetaminophen being bad for the liver but have never heard of it potentially causing hearing damage and loss. Here are the episode segments that were featured on today’s show.
Dr Oz : Pain Meds On Hearing Loss
Dr. Oz invited expert doctors in the field on to today’s show to talk about how pain meds like Acetaminophen and Ibuprofen can potentially damage your hearing. He performed a demonstration on stage to help the audience understand why the inner ear can be damaged after taking these pain relievers after an extended period of time. He also talks about hearing loss symptoms you should be on the look out for and the hearing test that you should take to see if you have suffered any hearing damage. View the entire Dr. Oz, Pain Relievers and Hearing Loss Episode.
Feverfew As A Headache Remedy
Now that you know that Acetaminophen and Ibuprofen can cause hearing loss, what about aspirin? Dr. Oz tackles this subject and also talks about natural alternatives that you can take instead of traditional over the counter meds. One of the natural alternative headache remedies Dr. Oz talks about is a supplement called Feverfew.. Find out what it is and what is the proper dosage that you should take if you are looking for a headache remedy.. Read the entire segment about the headache remedy Feverfew and the safety of aspirin.